RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1983, Volume 19, Number 4, Pages 608–617 (Mi de4817)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

A class of nonlinear inverse problems with an unknown boundary

N. L. Gol'dman

Lomonosov Moscow State University

Full text: PDF file (1195 kB)

Bibliographic databases:

UDC: 517.95
Received: 07.04.1980

Citation: N. L. Gol'dman, “A class of nonlinear inverse problems with an unknown boundary”, Differ. Uravn., 19:4 (1983), 608–617

Citation in format AMSBIB
\Bibitem{Gol83}
\by N.~L.~Gol'dman
\paper A class of nonlinear inverse problems with an unknown boundary
\jour Differ. Uravn.
\yr 1983
\vol 19
\issue 4
\pages 608--617
\mathnet{http://mi.mathnet.ru/de4817}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=699520}


Linking options:
  • http://mi.mathnet.ru/eng/de4817
  • http://mi.mathnet.ru/eng/de/v19/i4/p608

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Danilyuk, “On the Stefan problem”, Russian Math. Surveys, 40:5 (1985), 157–223  mathnet  crossref  mathscinet  zmath  adsnasa
  • Number of views:
    This page:47
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019